# SDR CALA2018041301155

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: D53112752202
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION INDICATED A CRACK INDICATI ON THE RT PASSENGER DOOR FRAME AT FRAME 16,  NR 1 FITTING.  REPAIRED THE FITTING HOLE IAW ECRA 5311-01925 STE PS 18-22.
